MAUDE Adverse Event Report: B. BRAUN MEDICAL FRANCE SURECAN SAFETY II; NON-CORING (HUBER) NEEDLE

B. BRAUN MEDICAL FRANCE SURECAN SAFETY II; NON-CORING (HUBER) NEEDLE
Model Number 4447051-02
Medical Device Problem Code Protective Measures Problem (3015)
Health Effect - Clinical Code Skin Tears (2516)
Date of Event 02/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report number (b)(4).The actual device involved in the reported incident was not returned for evaluation.Without the actual sample a thorough sample analysis could not be performed and no specific conclusions can be drawn.Review of the device history record performed for the reported lot number did not reveal any abnormalities or non-conformances of this nature.If additional pertinent information becomes available a follow-up report will be filed.
 
Event or Problem Description
As reported by user facility: the safety mechanism did not engage which resulted in the patient's skin tearing.

Brand Name
SURECAN SAFETY II
Common Device Name
NON-CORING (HUBER) NEEDLE
Manufacturer (Section D)
B. BRAUN MEDICAL FRANCE
30 avenue des temps modernes
86360
FR  86360
MDR Report Key9834547
Report Number9612452-2020-00009
Device Sequence Number1766965
Product Code PTI
UDI-Device Identifier04046955156399
UDI-Public(01)04046955156399
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170897
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/04/2020
Device Model Number4447051-02
Device Catalogue Number4447051-02
Device Lot Number17M04G8671
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2020
Initial Report FDA Received Date03/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1